# SDR DLM11001926

- Difficulty date: October 2, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N809DE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 34,675 hours, 4,499 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Generator
- Part number: 80138683
- Part serial: 49866110203
- Condition: Activated
- Location: Cabin Oxygen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CABIN CLEANING, 5 PSU DEPLOYED OXYGEN MASKS WITH 2 OXYGEN GENERATORS ACTIVATED.  REPLACED OXYGEN GENERATORS AND RESTOWED MASKS.  SUSPECT CABIN SERVICE BUMPED PANELS WHILE CLEANING.
